Finite determinacy and topological triviality. II : sufficient conditions and topological stability
Compositio Mathematica, Tome 47 (1982) no. 2, p. 101-132
@article{CM_1982__47_2_101_0,
     author = {Damon, James},
     title = {Finite determinacy and topological triviality. II : sufficient conditions and topological stability},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {2},
     year = {1982},
     pages = {101-132},
     zbl = {0523.58005},
     mrnumber = {677014},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_2_101_0}
}
Damon, James. Finite determinacy and topological triviality. II : sufficient conditions and topological stability. Compositio Mathematica, Tome 47 (1982) no. 2, pp. 101-132. http://www.numdam.org/item/CM_1982__47_2_101_0/

[1] A. Beauville: Une Notion de Residu en Géométrie Analytique, Seminaire P. Lelong (1969/1970). Springer Lecture Notes 205 (1971) 183-203. | MR 437796 | Zbl 0236.32004

[2] J. Damon: Finite determinacy and topological triviality I, Invent. Math. 62 (1980) 299-324. | MR 595590 | Zbl 0489.58003

[3] J. Damon: Classification of discrete algebra types, preprint.

[4] A D. PLESSIS: On the determinacy of smooth map germs. Invent. Math. 58 (1980) 107-160. | MR 570877 | Zbl 0446.58004

[5] T. Gaffney: A note on the order of determination of a finitely determined germ. Invent. Math. 52 (1979) 127-130. | MR 536075 | Zbl 0419.58004

[6] R. Hartshorne: Residues and duality. Springer Lecture Notes 20 (1966). | MR 222093 | Zbl 0212.26101

[7] E. Looijenga: Semi-universal deformation of a simple elliptic singularity: Part I Uni-modularity. Topology 16 (1977) 257-262. | MR 450269 | Zbl 0373.32004

[8] J. Mather: C∞ Stability of mappings III. Finitely determined map germs. Publ. Math. I.H.E.S. 35 (1968) 127-156. | Numdam | Zbl 0159.25001

IV Classification of stable germs by R-algebras. Publ. Math. I.H.E.S. 37 (1969) 223-248. | Numdam | Zbl 0202.55102

VI The nice dimensions, Liverpool Singularity Symposium, Springer Lecture Notes 192 (1971) 207-253. | MR 293670 | Zbl 0211.56105

[9] J. Mather: How to Stratify Mappings and Jet Spaces, Singularities d'Applications Differentiables, Plans-sur-Bex 1975, Springer Lecture Notes 535 128-176. | MR 455018 | Zbl 0398.58008

[10] J Mather and J. Damon: Book on singularities of mappings, in preparation.

[11] F Ronga: Une Application Topologiquement Stable qui ne peut pas être approachée par une Application Differentiablement Stable. C.R. Acad. Sci. Paris t287 (30 Oct 1978). | MR 517487 | Zbl 0397.58009

[12] C.T.C. Wall: Nets of conics. Proc. Camb. Phil. Soc. 81 (1977) 351-364. | MR 432666 | Zbl 0351.14032

[13] K. Wirthmüller: Universell Topologisch Triviale Deformationen, Thesis, University of Regensburg.